Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 152, NWS Jacksonville, FL

June 16, 2011Appling County, Jeff Davis County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2011, 1:04 AM EDT for Appling County, Jeff Davis County, Wayne County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 1:04 AM EDT (05:04 UTC)
Expired
Jun 16, 2011, 2:00 AM EDT
In force
56 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Jeff Davis County, GA, Wayne County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS52 KJAX 160504
SVRJAX
GAC001-161-305-160600-
/O.NEW.KJAX.SV.W.0152.110616T0504Z-110616T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  APPLING COUNTY IN SOUTHEAST GEORGIA

* UNTIL 200 AM EDT

* AT 104 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GRAHAM...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
  HATCH...BAXLEY...SURRENCY AND ODUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3197 8239 3194 8234 3194 8228 3191 8222
      3190 8211 3187 8211 3183 8201 3179 8198
      3180 8195 3169 8186 3146 8205 3164 8240
      3171 8250 3169 8252 3177 8268 3185 8280
      3193 8268 3193 8262 3197 8255
TIME...MOT...LOC 0504Z 296DEG 12KT 3181 8245

$$

HESS
2 follow-up statements
576 
WWUS52 KJAX 160535
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 AM EDT THU JUN 16 2011

GAC161-160546-
/O.CAN.KJAX.SV.W.0152.000000T0000Z-110616T0600Z/
JEFF DAVIS GA-
135 AM EDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFF DAVIS COUNTY
IS CANCELLED...

LAT...LON 3191 8222 3190 8211 3187 8211 3183 8205
      3183 8201 3179 8198 3180 8195 3169 8186
      3146 8205 3171 8252 3173 8252 3174 8255
      3175 8252 3184 8252 3184 8243 3197 8242
TIME...MOT...LOC 0536Z 296DEG 12KT 3176 8234

$$

GAC001-305-160600-
/O.CON.KJAX.SV.W.0152.000000T0000Z-110616T0600Z/
WAYNE GA-APPLING GA-
135 AM EDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR APPLING AND NORTHWESTERN WAYNE COUNTIES...

AT 136 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BAXLEY...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURRENCY AND ODUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3191 8222 3190 8211 3187 8211 3183 8205
      3183 8201 3179 8198 3180 8195 3169 8186
      3146 8205 3171 8252 3173 8252 3174 8255
      3175 8252 3184 8252 3184 8243 3197 8242
TIME...MOT...LOC 0536Z 296DEG 12KT 3176 8234

$$

HESS
715 
WWUS52 KJAX 160559
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 AM EDT THU JUN 16 2011

GAC001-305-160609-
/O.EXP.KJAX.SV.W.0152.000000T0000Z-110616T0600Z/
WAYNE GA-APPLING GA-
159 AM EDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR APPLING AND NORTHWESTERN WAYNE
COUNTIES WILL EXPIRE AT 200 AM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

LAT...LON 3191 8222 3190 8211 3187 8211 3183 8205
      3183 8201 3179 8198 3180 8195 3169 8186
      3146 8205 3171 8252 3173 8252 3174 8255
      3175 8252 3184 8252 3184 8243 3197 8242
TIME...MOT...LOC 0559Z 296DEG 12KT 3173 8226

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:48 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 15, 9:48 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT WED JUN 15 2011

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

.UPDATE...CONVECTION CONTINUED ACROSS OUR SOUTHERN FL ZONES AND
JUST STARTED TO ERUPT OVER OUR SE GA ZONES AGAIN THIS HOUR. THE
SOUTHERN TIER OF STORMS WAS FIRING ALONG THE SEA BREEZE MERGER AND
RESULTANT CONVECTIVE OUTFLOWS WHILE SLOWLY PROPAGATING WSW WHERE
HIGHER INSTABILITY WAS STILL HUGGING THE GULF COAST AREA. TO OUR
NORTH CONVECTION WAS FIRING ALONG THE EAST COAST SEA BREEZE...A
LINGERING SFC TROUGH AND INCREASING UPPER LEVEL DYNAMICS AS A SHORT
WAVE TROUGH APPROACHES FROM THE NW. THESE CONVECTIVE INGREDIENTS WILL
CONTINUE A GOOD CHANCE OF TSRA ACROSS OUR NORTHERN ZONES TONIGHT...WITH
CHANCES SHIFTING ESE THROUGH THE NIGHT. INCREASING MIN TEMPS BY A
FEW DEGREES GIVEN CLOUD COVER AND INCREASED THE SMOKE GRID TO ENCOMPASS
THE EASTERN PORTION OF THE CWA.

THU HOT TEMPS ARE EXPECTED ONCE AGAIN AN INCREASED MAXES TOWARD
THE UPPER 90S TO NEAR 100 INLAND. SCATTERED TSRA ARE EXPECTED OVER
THE AREA ONCE AGAIN...WITH PULSE SEVERE POSSIBLE.

&&

.AVIATION...IFR TO MVFR LIKELY AT ALL TERMINALS THROUGH THE NIGHT.
VSBY RESTRICTIONS MOST LIKELY AT FL TERMINALS DUE TO SMOKE THROUGH
SUNRISE...WHILE BEST CHANCE OF CONVECTION WILL BE AT SSI THROUGH
THE NIGHT.

&&

.MARINE...SSE 10-15 KTS WITH 2-3 FT SEAS ARE EXPECTED TONIGHT.
CONVECTION WILL INCREASE OVER THE WATERS AFTER MIDNIGHT FROM THE
WEST...WHILE AREAS OF SMOKE WILL LOWER VISIBILITIES AT TIMES
ESPECIALLY OVER THE NEAR SHORE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74 102  71  97 /  50  40  30  20
SSI  76  91  76  92 /  30  40  40  20
JAX  75  96  72  96 /  30  30  30  10
SGJ  76  93  75  91 /  10  40  30  10
GNV  74 100  72  99 /  60  40  20  10
OCF  75  98  72  96 /  60  40  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/HESS/PRESNALL
Hazardous weather outlook, Jun 15, 9:58 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EDT WED JUN 15 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
958 PM EDT WED JUN 15 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT WITH
THE GREATEST COVERAGE ACROSS SOUTHEAST GEORGIA AND THE
SUWANNEE RIVER VALLEY. A FEW STRONG TO SEVERE STORMS COULD PRODUCE
STRONG WIND GUSTS AND HAIL.

SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A
WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY
PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE.
VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND
MAY CREATE HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST
GEORGIA THURSDAY AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH
SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL ARE
POSSIBLE.

FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE
STORMS ARE POSSIBLE EACH DAY WHICH COULD PRODUCE WET DOWNBURSTS AND
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Local storm report, Jun 15, 11:06 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND DMG     1 NE LAKE WEIR          29.03N 81.97W
06/15/2011                   MARION             FL   FIRE DEPT/RESCUE

            TREES WERE BLOWN DOWN ALONG 10896 SE 131ST LANE.

0956 PM     TSTM WND DMG     4 ESE OCALA             29.16N 82.07W
06/15/2011                   MARION             FL   FIRE DEPT/RESCUE

            THUNDERSTORM WINDS BLEW DOWN TREES ALONG 2750 SE 49TH
            AVENUE.

&&

AENYEDI
Special weather statement, Jun 15, 11:56 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1156 PM EDT WED JUN 15 2011

FLZ036-040-160430-
ALACHUA-MARION-
1156 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND WESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 1230 AM EDT...

AT 1156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CROSS CREEK...OR 8 MILES NORTHWEST
OF CITRA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND MICANOPY...MCINTOSH...FLEMINGTON...CROSS
CREEK...REDDICK...LOWELL...CITRA AND SPARR THROUGH 1230 AM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2907 8251 2921 8254 2920 8239 2948 8240
      2957 8218 2945 8204 2898 8230
TIME...MOT...LOC 0356Z 303DEG 12KT 2950 8219

ZIBURA
Special weather statement, Jun 16, 12:28 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1228 AM EDT THU JUN 16 2011

FLZ040-160500-
MARION-
1228 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR SMALL HAIL VALID UNTIL 100 AM EDT...

AT 1228 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF CITRA...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SPARR...REDDICK...LOWELL...CITRA...ANTHONY...BURBANK...FORT
MCCOY...SALT SPRINGS AND LYNNE THROUGH 100 AM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2932 8230 2943 8217 2942 8215 2943 8214
      2943 8209 2944 8206 2947 8206 2948 8204
      2935 8169 2914 8187
TIME...MOT...LOC 0428Z 298DEG 15KT 2944 8206

ZIBURA
Special weather statement, Jun 16, 12:42 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 AM EDT THU JUN 16 2011

GAZ133-135-160530-
APPLING-JEFF DAVIS-
1242 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS AND
NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 130 AM EDT...

AT 1242 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 17 MILES NORTHWEST OF SNIPESVILLE...OR
19 MILES NORTH OF BROXTON...MOVING SOUTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SNIPESVILLE...
HAZLEHURST...DENTON...PINE GROVE AND GRAHAM THROUGH 130 AM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3197 8239 3194 8234 3194 8228 3165 8242
      3171 8250 3171 8252 3167 8252 3167 8265
      3172 8284 3181 8285 3193 8268 3193 8262
      3197 8255 3195 8250 3197 8250
TIME...MOT...LOC 0442Z 294DEG 25KT 3187 8295

HESS
Special weather statement, Jun 16, 12:43 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 AM EDT THU JUN 16 2011

GAZ135-136-160530-
APPLING-WAYNE-
1243 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 AM EDT...

AT 1243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES NORTH OF SURRENCY...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY...BAXLEY...ODUM...SCREVEN...JESUP...BROADHURST...DOCTORTOWN
AND GARDI THROUGH 130 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3191 8222 3190 8211 3185 8209 3183 8201
      3179 8198 3180 8195 3166 8183 3167 8181
      3158 8169 3156 8169 3155 8166 3136 8180
      3135 8185 3154 8223 3166 8243 3195 8229
TIME...MOT...LOC 0443Z 292DEG 30KT 3175 8211

HESS
Special weather statement, Jun 16, 12:49 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 AM EDT THU JUN 16 2011

FLZ020-160515-
HAMILTON-
1249 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HAMILTON COUNTY FOR SMALL HAIL VALID UNTIL 115 AM EDT...

AT 1249 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF BELMONT...OR 4 MILES
SOUTHEAST OF JASPER...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 115 AM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8274 3041 8266 3033 8273 3043 8295
      3056 8293
TIME...MOT...LOC 0449Z 273DEG 17KT 3049 8287

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:02 PM EDTSpecial Weather StatementJAXLanier28 min
Jun 15, 9:44 PM EDTSpecial Weather StatementJAXAppling31 min
Jun 16, 12:42 AM EDTSpecial Weather StatementJAXJeff Davis48 min
Jun 16, 12:43 AM EDTSpecial Weather StatementJAXAppling, Wayne47 min
Jun 16, 1:13 AM EDTSpecial Weather StatementJAXCharlton32 min
Jun 16, 1:17 AM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne58 min
Jun 16, 1:26 AM EDTSpecial Weather StatementJAXBacon, Pierce49 min
Jun 16, 1:34 AM EDTSevere Thunderstorm WarningJAXCharlton41 min
Jun 16, 2:01 AM EDTSpecial Weather StatementJAXCamden44 min
Jun 16, 2:14 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne46 min
Jun 16, 2:45 AM EDTSpecial Weather StatementJAXCamden, Charlton45 min
Jun 16, 8:01 AM EDTSpecial Weather StatementJAXWayne44 min
Jun 16, 4:10 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis50 min
Jun 16, 4:57 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis1 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis57 min
Jun 16, 5:33 PM EDTAreal Flood AdvisoryJAXJeff Davis117 min
Jun 16, 5:58 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis42 min
Jun 16, 6:23 PM EDTAreal Flood WarningJAXCoffee, Jeff Davis112 min
Jun 16, 7:27 PM EDTSevere Thunderstorm WarningJAXJeff Davis36 min
Jun 16, 7:39 PM EDTSpecial Weather StatementJAXCoffee36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.